MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS
Model Number SR-5035-BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a hematoma and vessel damage, leading to open surgery and additional covered stent placement.An enroute inflate transcarotid rx balloon was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.An enroute stent was implanted and post dilated using the inflate balloon.The procedure was completed without issue, and final images revealed nothing notable.The patient was moved to the post anesthesia care unit (pacu), and shortly thereafter developed a hematoma.The patient was brought back to the operating room and a redo tcar was performed, at which point vessel damage was noted.An additional covered stent was placed to treat the vessel damage.The physician suspected that the vessel damage may have occurred during post-dilation of the stent.The patient remained hospitalized at the time of reporting.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23698393
Report Number2124215-2025-88397
Device Sequence Number10375929
Product Code LIT
UDI-Device Identifier00811311021017
UDI-Public(01)00811311021017(17)270123(10)413521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-5035-BC
Device Catalogue NumberSR-5035-BC
Device Lot Number0000413521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient RaceWhite